# SDR TWRA96264

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC LIGHT UPPER DECK NEAR FLOOR FORWARD OF CREW SLIDE IS INOPERATIVE.  REPAIRED BROKEN WIRE TO LIGHT ASSEMBLY.  OPS CHECKED NORMAL PER MM 33-51-00.  (M)
